# SDR SWAA2022012440101

- Difficulty date: June 1, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 54,271 hours, 31,672 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 LEADING EDGE SLAT HAS SMOKING RIVETS AT ACTUATOR / REPAIRED #2 SLAT SKIN AT ACTUATOR FITTING ATTACH POINT IAW SRM 57-42-01-2R-8
